Aa
Aa
A
A
A
Close
Avatar universal

Fioricet Withdrawal

I've been slow increasing my Fioricet dosage over the past year.  I was up to six a day over the past 2 months.  It will be 14 days ago tonight that I took my last dose.  I quit cold turkey.  The rebound headaches were horrible, but the anxiety is killing me.  It doesn't go away.  I feel it may have lessened some, but I'm having trouble with panic and my heart feels like it will beat out of my chest.  Please - if anyone can give me some encouragement that this will go away soon I would appreciate.  It's hard to live like this.
2 Responses
Avatar universal
You came off of your floricet really fast. Even though it’s been 14 days your still gonna feel withdrawls.  It’s no fun to feel like this and I feel for you.  Can you see a doctor for help? A doctor can prescribe comfort meds to help during this time.
2 Comments
My doctor upped my Zoloft by 50mg.  That's it.  How long should I expect this anxiety?
Everyone is different so I can’t say.  But anxiety and insomnia tend to be most common.  Can you go back to the doctor and tell him/her the troubles your having?
Avatar universal
Fioricet/Fiorinal is a drug that must be tapered. Shame on your doctor!

Check your private messages. I answered your questions there.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.